# SDR 9515169758

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A 2.5 INCH VERTICAL CRACK IN THE FS 756, MAIN FRAME INBOARD AFT FLANGE.  REPAIRED FRAME (P/N 9923436-1), PER EA 97-103285.
